# SDR SWIA202053572

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 321-326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD GALLEY INBOARD/AFT FLOOR MOUNT DOUBLER, BETWEEN LBL 9 TO RBL 9.  C-CHECK RO 10/20/2020.  BLENDED OUT CORROSION ON FWD GALLEY INBOARD/AFT FLOOR MOUNT DOUBLER BETWEEN RBL 3.0-RBL 9.0 FS 321-326, REF CRJ200 SRM.  MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS, REF CRJ200 SRM.  REPALCED GALLEY FLOOR MOUNT DOUBLER WITH NEW PART, REF CRJ200 SRM.
